×

Found 70 Documents (Results 1–70)

100
MathJax

Complementarity problems over symmetric cones: A survey of recent developments in several aspects. (English) Zbl 1334.90180

Anjos, Miguel F. (ed.) et al., Handbook on semidefinite, conic and polynomial optimization. New York, NY: Springer (ISBN 978-1-4614-0768-3/hbk; 978-1-4614-0769-0/ebook). International Series in Operations Research & Management Science 166, 339-375 (2012).
MSC:  90C33 90-02
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification